Journal of Symbolic Logic

Review: Ya'acov Peterzil, Sergei Starchenko, A Trichotomy Theorem for O-Minimal Structures

Dugald Macpherson

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 64, Issue 2 (1999), 908-910.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745821

JSTOR
links.jstor.org

Citation

Macpherson, Dugald. Review: Ya'acov Peterzil, Sergei Starchenko, A Trichotomy Theorem for O-Minimal Structures. J. Symbolic Logic 64 (1999), no. 2, 908--910. https://projecteuclid.org/euclid.jsl/1183745821


Export citation